Limit Cycles for Piecewise Linear Differential Systems via Poincaré–Miranda Theorem

Armengol Gasull, Víctor Mañosa

Research output: Chapter in BookChapterResearchpeer-review

Abstract

© 2019, Springer Nature Switzerland AG. In Gasull and Mañosa (Periodic orbits of discrete and continuous dynamical systems via Poincaré–Miranda theorem, Preprint 2018 [2]), we develop an effective procedure to prove the existence, determine the number, and locate periodic orbits of dynamical systems of both discrete and continuous nature. It is based on the use of the Poincaré–Miranda theorem. This note presents one of the results obtained in that paper: a new example of piecewise linear differential system with three limit cycles.
Original languageEnglish
Title of host publicationTrends in Mathematics
Pages51-55
Number of pages4
Volume11
ISBN (Electronic)2297-024X
DOIs
Publication statusPublished - 1 Jan 2019

Fingerprint Dive into the research topics of 'Limit Cycles for Piecewise Linear Differential Systems via Poincaré–Miranda Theorem'. Together they form a unique fingerprint.

Cite this